Academic
Publications
Characterizing the MVDs That Hold in a Connected Subtree of a Join Tree: A Correction

Characterizing the MVDs That Hold in a Connected Subtree of a Join Tree: A Correction,10.1109/TKDE.2007.190711,IEEE Transactions on Knowledge and Data

Characterizing the MVDs That Hold in a Connected Subtree of a Join Tree: A Correction  
BibTex | RIS | RefWorks Download
Given an acyclic database scheme R and a connected subtree T of a join tree for R, this paper provides a characterization of the set of multivalued dependencies (MVDs) that hold over T with respect to infinR, the corresponding join dependency (JD) of R. This result corrects an error in one of my previous papers "A Comparative Study of Various Nested Normal Forms," which was published in vol. 14, no. 2, pp. 369-385, Mar./Apr. 2002.
Journal: IEEE Transactions on Knowledge and Data Engineering - TKDE , vol. 20, no. 3, pp. 425-426, 2008
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.